Note: This content is accessible to all versions of every browser. However, this browser does not seem to support current Web standards, preventing the display of our site's design details.

  

On the existence and linear approximation of the power flow solution in power distribution networks

Author(s):

S. Bolognani, S. Zampieri
Conference/Journal:

IEEE Transactions on Power Systems, vol. 31, no. 1, pp. 163-172
Abstract:



Year:

2016
Type of Publication:

(01)Article
Supervisor:



File Download:

Request a copy of this publication.
(Uses JavaScript)
% Autogenerated BibTeX entry
@Article { BolZam:2016:IFA_5555,
    author={S. Bolognani and S. Zampieri},
    title={{On the existence and linear approximation of the power flow
	  solution in power distribution networks}},
    journal={IEEE Transactions on Power Systems},
    year={2016},
    volume={31},
    number={1},
    pages={163--172},
    month=jan,
    url={http://control.ee.ethz.ch/index.cgi?page=publications;action=details;id=5555}
}
Permanent link